• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11458
School of Mathematics
  Title:   Some fixed point theorems of integral type contraction in cone metric spaces
  Author(s):  A. Razani (Joint with F. Khojasteh and Z. Goodarzi)
  Status:   Published
  Journal: Fixed Point Theory and Applications
  Vol.:  2010
  Year:  2010
  Pages:   ID 189684, 13 pages
  Supported by:  IPM
  Abstract:
We define a new concept of integral with respect to a cone. Moreover, certain fixed point theorems in those spaces are proved. Finally, an extension of Meir-Keeler fixed point in cone metric space is proved.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right